# SDR ASAA2016030215725

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,874 hours, 10,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN FELL OFF.  ACFT GROUNDED.  ATTACHED OVERWING EXIT SIGN IN MID CABIN.  NO FURTHER DEFECTS NOTED AT THIS TIME.
